World Record Holder Has Heart Damaged by Vaccine
Another elite athlete has experienced devastating injuries after receiving COVID-19 shots.Florian Dagoury is a world record holder in static breath-hold freediving. The freediver — from France and now based in Thailand — held his breath for an astonishing 10 minutes and 30 seconds.
After receiving his second dose of Pfizer’s COVID-19 injection, he experienced increased heart rate and a reduction in his breath-holding capacity. A cardiologist diagnosed him with myocarditis, or inflammation of the heart muscle, and pericarditis, which is inflammation of the outer lining of the heart.1 Both are recognized adverse effects linked to the shots.
While the U.S. Centers for Disease Control and Prevention continues to claim that these effects are “rare” after COVID-19 injections, as of November 10, 2021, 1,793 reports of myocarditis or pericarditis among people ages 12 to 29 years who received COVID-19 injections have been reported to the Vaccine Adverse Event Reporting System (VAERS).2
World Record Holder May See End of His Career
As a result of the shots, Dagoury’s career may be over. He shared his experience with Pfizer’s COVID-19 shots in his own words on Instagram:3
“Myocarditis, Pericarditis and Trivial Mitral regurgitation! Thank you Pfizer. Just want to share my annoying experience after vaccination and perhaps have some testimonials and similar stories around Freedivers. Did you get better?
After my 2nd dose I noticed that my heart rate was way higher than normal and my breath hold capacities went down significantly. During sleep, I’m at 65-70bpm instead of 37-45bpm. During the day I’m now always over 100bpm instead of 65bpm, even when I sit down and relax.
I once even reached 177bpm while having dinner with friends !!!! 10 days after my 2nd jab, I went to see a cardiologist and he told me it’s a common side effect of Pfizer vaccin, nothing to worry about, just rest it will pass.
40days after 2nd jab, I had no progress so I went to see another cardiologist and got diagnosed with Myocarditis, Pericarditis and Trivial Mitral regurgitation! Which is basically an inflammation of the heart muscles caused by the immune system and some tiny leaks of blood from the valves that no longer close properly.
I’m now struggling to reach 8min breath hold, 150m dyn and I even have a strong urge to breathe doing 40m dives. 30% decrease on my diving performance roughly.
My first thought and recommendation to Freedivers around the world is to choose a vaccine which is done the old fashion way like Sputnik, Sinovac, Sinopharm etc…instead of those new mRNA vaccines.”
Professional Tennis Player Ends Season After Shots
In another instance, 34-year-old Jeremy Chardy, a professional tennis player ranked 73rd in the world, suspended his season due to a severe adverse reaction to the COVID-19 shot, which left him unable to engage in intense activity. Speaking with The COVID World, Chardy said:4
“Since I had my vaccine (between the Olympics and the US Open), I have a problem. I am struggling. I can’t train, I can’t play. In my head, it’s difficult because I don’t know how long it will last. For now, my season is over and I don’t know when it will resume.
It’s frustrating because I started the year really well. I was playing very good and then I went to the Olympic Games where I also felt very good. It’s frustrating, especially that I don’t have ten years left to play. I regret having the vaccine, but I could not have known that this would happen.
I’ll be 35 in February so right now I might be a bit negative but this is the first time I have ever thought that this season might be my last. I don’t want to think about it … it’s difficult because I was having fun and I want to play longer.”
Triathlete’s Career May Be Over Due to COVID-19 Injections
Veteran triathlete Antoine Méchin, 32, is also facing the potential end to his career after receiving Moderna COVID-19 injections. After his second dose, he began to experience shortness of breath and low-back pain, which turned out to be a pulmonary embolism.
The symptoms, which included breathing problems and arm pain, started after the first dose, but doctors brushed off his shortness of breath as related to stress and fatigue. About a month after his second dose, shortness of breath and body pain returned. Only
Article from LewRockwell